# SDR 98ZZZM694

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Condition: Defective
- Location: Ent Lt Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FOUR ENGINES LEFT FORWARD COWL DOORS REQUIRE LOWER FORWARD DOOR FRAME TRIMMED.  TRIMMED FRAME END OF ALL FOUR LEFT FORWARD COWL DOORS IAW FAX KW/1715-91.
